# SDR 99ZZZX507

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Warner Propeller and Governor Company LLC, repair station W59R659N
- Make and model: Cessna A185E
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB WAS SUBMITTED FOR OVERHAUL FROM CUSTOMER SUPPLIED SOURCE.  HUB CONTAINED CRACKS IN BOTH BLADE RETENTION SOCKETS.  CRACKS WERE DETECTED USING EDDY CURRENT METHOD.
